Augmentin (amoxicillin and clavulanate) did not clear up my child's ear infection she is now on zpack does this mean she built up resistance?

Define resistant. The body is basically like a hotel, where germs come and go and sometimes cause trouble. We pick an antibiotic like a security agent, to get rid of the germ. The germ can resist the security agent (antibiotic) but the hotel is not. People don't become resistant to certain antibiotics, yet the occasional germ they have may be.The next infection, it might work quite well.
Possibly, as some. bacteria are resistant to both Amoxicillin & Augmentin (amoxicillin and clavulanate) but respond to other antibiotics, but it is possible that they will be effective for a different infection in the future. Several different bacteria cause otitis, and often as a complication of a viral URI or other blockage of the Eustacean tube, ie, allergies or large adenoids, and otitis may not resolve until blockage/URI is cleared.

Related Questions

Sick 4 weeks ago. Given augmentin (amoxicillin and clavulanate). (r) ear began hurting. Went back & had ear infection. Given zpack. Mucus still present w/decong. Can't hear out of r ear?

Give it time. You have had more than enough antibiotics for your symptoms and findings. After an ear infection, fluid in the inner ear can take as long as 4-6 weeks to clear. Fluids, rest and cool humidified air in your bedroom can help a lot. Read more...
Por antibiotic. I think you have the wrong anabiotic for your infection and that it's worsening you should be rechecked by your doctor. Read more...

Been fighting possible ear infection. Took amoxicillin for 8 days and now taking augmentin (amoxicillin and clavulanate) to finish clearing up. About 4 days ago, got a pimple/bump just on the entrance of ear opening. What caused it?

Not related. If the diagnosis of a middle ear infection is correct and that is the reason you have been placed on an antibiotics, the pimple/bump at the entrance of your ear canal is unrelated. Possible causes are insect bite, q-tip injury. There is no relationship between a middle ear infection and the pimple. Read more...

What to do if I was given zithromax augmentin (amoxicillin and clavulanate) 875 and now today I was given spectracef (cefditoren pivoxil) is this good for sinus infection?

Antibiotics. Hello. You are being treated aggressively with antibiotics for sinusitis. If this last round doesn't make you feel better then see your ENT doctor. A CT scan, nasal endoscopy, an immune or allergy eval may be recommended. Read more...

Was diagnoised with sinus infection have been on augmentin (amoxicillin and clavulanate) 125mg twice a day taken 7 days now when I eat or drink I get pain behind ear?

Sinus Infection. Greetings. If you were diagnosed with a bacterial sinus infection, it looks like you were treated with the wrong dosage of Augmentin (amoxicillin and clavulanate). The dosage you are on is for a pediatric patient. I'm supprised your pharmacist filled this. Check again with your doctor. Read more...
Cannot say w/oute. exam. Can be an infection that is not fully treated. Or it can be residual inflammation like just a leftover lymph node wtih the original infection all gone. Read more...